Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("HAMILTON JACOBI EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1475

  • Page / 59
Export

Selection :

  • and

UNE METHODE DE CONSTRUCTION D'UNE INTEGRALE COMPLETE FORMELLE POUR L'EQUATION DE HAMILTON-JACOBITIMOSHKOVA EI.1977; PIS'MA ASTR. ZH.; S.S.S.R.; DA. 1977; VOL. 3; NO 10; PP. 477-480; ABS. ANGL.; BIBL. 1 REF.Article

IL PROBLEMA DELLA SEPARAZIONE DELLE VARIABILI NELLE EQUAZIONI DELLA DINAMICA. = PROBLEME DE LA SEPARATION DES VARIABLES DANS LES EQUATIONS DE LA DYNAMIQUEAGOSTINELLI C.1977; ATTI ACCAD. SCI. TORINO, CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1977; VOL. 111; SUPPL.; PP. 251-269; BIBL. 9 REF.; (PROBL. ATTUAL. MECC. TEOR. APPL. CONV. INT. ATTI; TORINO; 1975)Conference Paper

THE APPLICABILITY OF THE HAMILTON-JACOBI VERIFICATION TECHNIQUECLARKE FH.1981; LECT. NOTES CONTROL INF. SCI.; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 88-94; BIBL. 7 REF.Conference Paper

SUR LA SEPARATION DES VARIABLES DANS L'EQUATION AUX DERIVEES PARTIELLES DE HAMILTON-JACOBI.HUAUX A.1976; ANN. MAT. PURA APPL.; ITAL.; DA. 1976; VOL. 108; PP. 251-282; BIBL. 5 P. 1/2Article

R-SEPARATION FOR THE HAMILTON-JACOBI EQUATIONKALNINS EG; REID GJ.1982; LETT. MATH. PHYS.; ISSN 0377-9017; NLD; DA. 1982; VOL. 6; NO 2; PP. 97-100; BIBL. 4 REF.Article

SYMETRIE ET SEPARATION DES VARIABLES DANS L'EQUATION DE HAMILTON-JACOBI. ISHAPOVALOV VN.1978; IZVEST. VYSSH. UCHEBN. ZAVED, FIZ.; SUN; DA. 1978; VOL. 21; NO 9; PP. 18-24; BIBL. 9 REF.Article

SYMETRIE ET SEPARATION DES VARIABLES DANS L'EQUATION DE HAMILTON-JACOBI. IISHAPOVALOV VN.1978; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; SUN; DA. 1978; VOL. 21; NO 9; PP. 25-27; BIBL. 1 REF.Article

NONPOLYNOMIAL CONSTANTS OF THE MOTION AND PARTIAL SEPARATION OF THE HAMILTON-JACOBI EQUATIONKALNINS EG; MILLER W JR.1982; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1982; VOL. 13; NO 2; PP. 127-137; BIBL. 8 REF.Article

OPTIMAL CONTROL OF STOCHASTIC INTEGRALS AND HAMILTON-JACOBI-BELLMAN EQUATIONS. ILIONS PL; MENALDI JL.1982; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1982; VOL. 20; NO 1; PP. 58-81; BIBL. 26 REF.Article

VISCOSITY SOLUTIONS OF HAMILTON-JACOBI EQUATIONSCRANDALL MG.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 61; PP. 117-125; BIBL. 7 REF.Conference Paper

A NEW DERIVATION OF THE SCHROEDINGER EQUATIONIOANNIDOU H.1982; LETT. NUOVO CIMENTO SOC. ITAL. FIS.; ISSN 0375-930X; ITA; DA. 1982; VOL. 34; NO 15; PP. 453-458; BIBL. DISSEM.Article

GENERATING FUNCTIONS OF CANONICAL MAPSAMIET JP; HUGUENIN P.1981; HELV. PHYS. ACTA; ISSN 0018-0238; CHE; DA. 1981; VOL. 53; NO 3; PP. 377-397; BIBL. 6 REF.Article

SEPARATION OF VARIABLES IN EINSTEIN SPACES. I: TWO IGNORABLE AND ONE NULL COORDINATEBOYER CP; KALNINS EG; MILLER W JR et al.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 7; PP. 1675-1684; BIBL. 17 REF.Article

ON THE WORLD FUNCTION OF THE GOEDEL METRICWARNER NP; BUCHDAHL HA.1980; J. PHYS. A; GBR; DA. 1980; VOL. 13; NO 2; PP. 509-516; BIBL. 11 REF.Article

THE GEOMETRICAL MEANING AND GLOBALIZATION OF THE HAMILTON-JACOBI METHODBENENTI S; TULCZYJEW WM.1980; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1980; NO 836; PP. 9-21; BIBL. 7 REF.Conference Paper

GROUP THEORETICAL ASPECTS OF CONSTANTS OF MOTION AND SEPARABLE SOLUTIONS IN CLASSICAL MECHANICSFOKAS AS.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 68; NO 2; PP. 347-370; BIBL. 21 REF.Article

OPTIMALITY CRITERIA FOR CONTROLLED DISCONTINUOUS PROCESSESGERTNER I; RAPPAPORT D.1979; INFORM. SCI.; USA; DA. 1979; VOL. 17; NO 1; PP. 75-90; BIBL. 8 REF.Article

SUR QUELQUES CAS DE DETERMINATION DES TRAJECTOIRES POUR LE MOUVEMENT PLAN CONSERVATIF D'UN POINT MATERIELGOLIKOV YU K; MATYSHEV AA.1979; PRIKL. MAT. MEKH.; SUN; DA. 1979; VOL. 43; NO 6; PP. 1111-1113; BIBL. 2 REF.Article

A SEMIGROUP TREATMENT OF THE HAMILTON-JACOBI EQUATION IN SEVERAL SPACE VARIABLES.BURCH BC.1977; J. DIFFER. EQUATIONS; U.S.A.; DA. 1977; VOL. 23; NO 1; PP. 107-124; BIBL. 13 REF.Article

ESTIMATION DE L'ENSEMBLE DE COINCIDENCE DE LA SOLUTION DES PROBLEMES D'OBSTACLE POUR LES EQUATIONS DE HAMILTON-JACOBI-BELLMANNDIAZ DIAZ G.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 13; PP. 587-590; ABS. ENG; BIBL. 10 REF.Article

SYMETRIE ET INTEGRATION DES EQUATIONS DE HAMILTON-JACOBI D'UNE PARTICULE LIBRE DANS L'ESPACE DE RIEMANNSHAPOVALOV VN.1978; IZVEST. VYSSH. UCHEBN. ZAVED., FIZ.; SUN; DA. 1978; VOL. 25; NO 6; PP. 34-39; BIBL. 11 REF.Article

AN ALGORITHM TO OBTAIN THE MAXIMUM SOLUTION OF THE HAMOLTON-JACOBI EQUATION.GONZALEZ R; ROFMAN E.1978; LECTURE NOTES CONTROL INFORM. SCI.; GERM.; DA. 1978; VOL. 6; PP. 109-116; BIBL. 8 REF.; (OPTIMIZATION TECH. IFIP CONF. 8. PROC.; WUERZBURG; 1977)Conference Paper

THE HAMILTON-JACOBI EQUATION. A GLOBAL APPROACH.BENTON SH JR.1977; MATH. SCI. ENGNG; U.S.A.; DA. 1977; VOL. 131; PP. (158P.); BIBL. 10 P. 1/2; ISBN 0120893509Serial Issue

Toda chains in the Jacobi methodTSIGANOV, A. V.Theoretical and mathematical physics. 2004, Vol 139, Num 2, pp 636-653, issn 0040-5779, 18 p.Article

NEW GLOBAL OPTIMALITY CONDITIONS IN OPTIMAL CONTROL THEORY = NOUVELLES CONDITIONS D'OPTIMALITE GLOBALE DANS LA THEORIE DE LA COMMANDE OPTIMALEVINTER RB.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 2; PP. 235-245; BIBL. 15 REF.Article

  • Page / 59